Citation: Clare. "Bad Ecstacy Experience from a Low User: An Experience with Ecstasy (exp9386)". Erowid.org. Sep 12, 2001. erowid.org/exp/9386
||(pill / tablet)
| T+ 1:00
||(pill / tablet)
I took an ecstacy tablet one Friday night at Code in the UK with my friend at a club. This club has intense laser lighting and shows. The lighting is an amazing site! I have taken ecstacy a couple of times before and both times I have been fine. I have also experimented with Base which suits me better.
It was not so much a bad experience, more than a good experience that I could not handle. The effects I felt were normal but there was something about them that unnerved me. Probably many of the 'harder' users of the drug would see this as a mild or normal experience but the way I felt during this particular time has left me with fear and dread of future flashbacks.
I took half of the tablet and felt nothing for about an hour, so I took the other half. Within ten minutes I began to feel hot in the head and I had tingling sensations that were like waves spreading from my toes into my brain. I tried to dance the rush off as usually this helps me get into a rhythm but this was too strong for me to handle. I began to feel out of control and my friend kept reasurring me that I would be fine. It felt like I was fighting something in my mind but I had no idea what it was! My hands began to tremble and my jaw became tight. I could not look at the lights and had to constantly focus on a quiet area in the club. My sense of smell became very peculiar and this panicked me as I was smelling things I had never smelt before. It was as though it was not real and my brain was imagining these sensations. The panic increased until all I wanted to do was run out of the club but my body would not move. I was trapped in a state of shock and panic that did not cease but intensified as I tried to calm it. I had to sit down in the corner and stare at a red light to calm me down. I sat for three hours not moving but constantly fighting the silent battle in my head for control. When the feelings finally subsided I felt exhausted and needed to sleep. For what seemed like 20 minutes had been four hours. I had completely lost track of time.
However the relief that I felt when I knew I had survived was amazing! I felt the most amazing love for my friend who I felt had saved my life! This was probably a good effect of the drug coming into play after the initial rush that, had I been able to control, would only have lasted a few minutes.(One thing I have noticed from other friends is that if they have a bad come up or rush, talking about it to others seems to reassure them and make them enjoy the rest of the night more).
I went home and tried to sleep but could not. On every instance of taking a E I have had wild thoughts like cartoon villages changing shape in front of my eyes and people who talk to me for hours in my head (one was a pale woman with bright pink lipstick lecturing me on something, I cannot remember what and another was a builder who was gorgeous! He was talking through me to what I imagined to be his workmate. Strange I know...) My friend finds herself counting and reciting the alphabet as she tries to sleep.
However after this experience I have had many side effects including panic over the strangest things e.g. reflections of people in my computer screen and e-mails that have moving pictures cause me to have panic attacks. I break out in cold sweats and cannot control what I can only describe as a tugging on the very top of my brain. My neck muscles become tight and it is impossible to relax them and I feel as though my body will go into spasm at any moment if my brain did not fight to stop it. I get involuntary twitches and nightmares.
I put the majority of this down to paranoia but for all of the above I know that I would not have felt this way if I had not taken the drug. This drug does not suit me as I have a paranoid nature anyway. This only exaggerated it.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.